MAUDE Adverse Event Report: SIGNIA GMBH. SIGNIA; PURE CHARGE&GO 7X

SIGNIA GMBH. SIGNIA; PURE CHARGE&GO 7X
Model Number 10963600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In this event, user went to urgent care to remove ear tip, but they could not get it out.The user guide cautions of potential risk of tip remaining in the ear with follow-up actions.There has been no further information provided by user, after several attempts to contact them concerning the event.Device has not been returned; therefore, no investigation can be completed.
 
Additional Manufacturer Narrative
We were made aware that our electronic submissions failed and were not received by fda.A capa was opened to address this issue and this report is being electronically resubmitted to correct the error of the first failed submissions (submitted on 08/04/2023).Distributor, importer and manufacturer are under the ws audiology compliance system.

Brand Name
SIGNIA
Common Device Name
PURE CHARGE&GO 7X
Manufacturer (Section D)
SIGNIA GMBH.
henri-dunant-strasse 100
erlangen, 91058
GM  91058
Manufacturer Contact
la-shaunda joseph
101 wood avenue south
7th floor
iselin, NJ 08830
5617859321
MDR Report Key18932662
Report Number3005019184-2024-00021
Device Sequence Number4540655
Product Code OSM
UDI-Device Identifier04056839097427
UDI-Public04056839097427
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10963600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown